# SDR DALA2016020900985

- Difficulty date: February 8, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 56,150 hours, 21,121 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Punctured
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR HAS TWO PUNCTURES.  REMOVED DAMAGE AND PERFORMED THREE MOISTURE EVACUATIONS ON 3 DISCREPANT AREAS; EVALUATED CORE TO HAVE DAMAGE IN 2 AREAS, FABRICATED AND BONDED NEW CORE SECTIONS, APPLY REPAIR PLIES AND CURED IAW SRM 51-70-04 AT 3 AREAS.
